Crossword clue

“Possible side effect of corticosteroids”

This clue appeared as 13-Down in the NYT Crossword on Friday, May 30, 2025. The answer has 4 letters.

Answer · 4 lettersFirst appearance
ACNE
Letters4
Starts withA
Ends withE
Vowels2

Where this clue has appeared

About this clue

The clue “Possible side effect of corticosteroids” ran in the NYT Crossword on May 30, 2025 as 13-Down. Its answer is a 4-letter word that starts with A and ends with E.

See every answer from the puzzle on the NYT Crossword page for May 30, 2025, or learn how clues like this work in our guide to crossword clue types.

More clues from this puzzle

FAQ

What is the answer to the “Possible side effect of corticosteroids” clue?+

The answer is ACNE (4 letters), from the NYT Crossword of May 30, 2025.

Where has this clue appeared?+

We have seen it 1 time in the NYT Crossword.

How do I find other NYT Crossword answers?+

Open the full list of answers for May 30, 2025, or browse every date on the NYT Crossword hub.